The laplacian operator on a Riemann surface, III
Compositio Mathematica, Volume 33 (1976) no. 3, pp. 227-259.
@article{CM_1976__33_3_227_0,
     author = {Patterson, S. J.},
     title = {The laplacian operator on a {Riemann} surface, {III}},
     journal = {Compositio Mathematica},
     pages = {227--259},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {3},
     year = {1976},
     zbl = {0342.30011},
     mrnumber = {491511},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_3_227_0/}
}
TY  - JOUR
AU  - Patterson, S. J.
TI  - The laplacian operator on a Riemann surface, III
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 227
EP  - 259
VL  - 33
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__33_3_227_0/
UR  - https://zbmath.org/?q=an%3A0342.30011
UR  - https://www.ams.org/mathscinet-getitem?mr=491511
LA  - en
ID  - CM_1976__33_3_227_0
ER  - 
%0 Journal Article
%A Patterson, S. J.
%T The laplacian operator on a Riemann surface, III
%J Compositio Mathematica
%D 1976
%P 227-259
%V 33
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1976__33_3_227_0
Patterson, S. J. The laplacian operator on a Riemann surface, III. Compositio Mathematica, Volume 33 (1976) no. 3, pp. 227-259. http://www.numdam.org/item/CM_1976__33_3_227_0/

[1] J. Dieudonné: Foundations of Modem Analysis. Academic Press, New York, 1960. | MR | Zbl

[2] J. Elstrodt: Über das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene bei Fuchsschen Gruppen zweiter Art. Dissertation, München, 1970.

[3] J. Elstrodt: Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. Teil I. Math. Ann. 203 (1973) 295-330,Teil II. Math. Z. 132 (1973) 99-134, Teil III. Math. Ann. 208 (1974) 99-132. | EuDML | MR | Zbl

[4] L.D. Fadeev: Expansion in eigenfunctions of the Laplace operator on the fundamental domain of a discrete group on the Lobačevskiĭ plane. Trans. Moscow Math. Soc. 17 (1967) 357-386. | Zbl

[5] A. Grothendieck: La théorie de Fredholm. Sém. BOURBAKI, 1954, No. 90. | EuDML | Numdam | Zbl

[6] S. Lang: SL2(R). Addison-Wesley, Reading, Mass., 1975.

[7] K. Maurin: Methods of Hilbert spaces. Warsaw, 1972. | MR | Zbl

[8] H. Neunhöffer: Über die analytische Fortsetzung von Poincaré -Reihen. Dissertation, Heidelberg, 1972. | MR | Zbl

[9] S.J. Patterson: The Laplacian operator on a Riemann surface. Compositio Mathematica 31 (1975) 83-107. | EuDML | Numdam | MR | Zbl

[10] S.J. Patterson: The Laplacian operator on a Riemann surface, II. Compositio Mathematica 32 (1976) 71-112. | Numdam | MR | Zbl

[11] S.J. Patterson: The limit set of a Fuchsian group. Acta Mathematica 136 (1976) 241-273. | MR | Zbl

[12] S.J. Patterson: A lattice-point problem in hyperbolic space. Mathematica 22 (1975) 81-88. | MR | Zbl

[13] W. Roelcke: Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I. Math. Ann. 167 (1966) 292-337, II. Math. Ann. 168 (1967) 261-324. | MR | Zbl

[14] A. Selberg: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc. 20 (1956) 47-87. | MR | Zbl

[15] A. Selberg: Harmonic Analysis, II. Teil. (Unpublished lecture notes, Göttingen, 1954).

[16] B. Simon: Quantum Mechanics for Hamiltonians defined as quadratic forms. Princeton, 1971. | MR | Zbl